MathSciNet Relay Station
MathSciNet bibliographic data
MR322797 (48 #1158) 54B05
Overton, R. H. Čech homology for movable compacta. Fund. Math. 77 (1973), no. 3, 241–251.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement